# SDR MASA20210915422

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSPONDER ANTENNA WAS FOUND TO HAVE DAMAGED AND MISSING PAINT OVER THE MAJORITY OF ITS SURFACE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 AIPC 25-62-01, FIGURE 1B, ITEM 5, EA 12-2021-216.
